Szegő's problem on curves

Totik Vilmos: Szegő's problem on curves.
American Journal of Mathematics, 135 (6). pp. 1507-1524. ISSN 0002-9327 (2013)

This is the latest version of this item.

[img]
Preview
Text
szegogeneral.pdf - Accepted Version

Download (283kB) | Preview
Item Type: Article
Journal or Publication Title: American Journal of Mathematics
Date: 2013
Volume: 135
Number: 6
Page Range: pp. 1507-1524
ISSN: 0002-9327
Faculty: Természettudományi és Informatikai Kar
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Identification Number: 2351681
DOI id: https://doi.org/10.1353/ajm.2013.0053
Date Deposited: 2013. Sep. 10. 14:23
Last Modified: 2018. Jul. 31. 15:17
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3302

Available Versions of this Item

  • Szegő's problem on curves. (2013. Sep. 10. 14:23) [Currently Displayed]

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year